Top 7 Equate Sleep Aid – Medicinal Sleep Aids

As an Amazon Associate I earn from qualifying purchases.

1. Amazon Basic Care

#ad

Basic Care Sleep Aid Tablets, Nighttime Sleep Aid to Help You Fall Asleep, 25 mg, Doxylamine Succinate Tablets, 96 Count

#ad
Amazon Basic Care #ad - Focus on sleep: with a single one-tablet dose, basic Care Sleep aid tablets with doxylamine succinate 25 mg as the active ingredient help reduce difficulty in falling asleep.

Lack of sleep can affect your performance, mood and health. *. The active ingredient in basic care Sleep aid tablets is doxylamine succinate 25 mg, a nighttime sleep aid which compares to the active ingredient in Unisom sleeptabs. Fall asleep: sleep is important. Use as a nighttime sleep aid. This nighttime sleep aid contains no pain reliever and is gluten free. Nighttime sleep aid: with just one tablet per dose, Basic Care Sleep aid tablets, doxylamine succinate tablets 25 mg help to reduce difficulty in falling asleep. Tested & effective: clinically tested and proven effective, doxylamine succinate 25 mg sleep aid tablets are for adults and children ages 12 years and older.
BrandAmazon Basic Care #ad
ManufacturerPerrigo Company - Basic Care #ad
Height1.69 Inches
Length1.63 Inches
Weight0.08 Pounds
Width2.88 Inches
Part Number441B8
Model441B8

2. Equate

#ad

Equate, Nighttime Sleep Aid 50 mg, 32 Softgels Compare to Unisom SleepGels, Maximum Strength

#ad
Equate #ad - Sleep soundly, wake refreshed. Compare to Unisom SleepGels active ingredient. Safe and Non-Habit Forming. One softgel per dose. Get to sleep fast. Liquidcaps.
BrandEquate #ad
ManufacturerEquate #ad
Model23WM32B12-12

3. Unisom

#ad

Nighttime Sleep-aid, 100 SoftGels, Diphenhydramine HCI, Unisom SleepGels

#ad
Unisom #ad - Find a nighttime sleep solution that's right for you: millions of people turn to Unisom for a restful night's sleep; Unisom SleepGels, SleepMinis, SleepTabs, SleepMelts or PM Pain can help you take on your day.

Non-habit forming: liquid-filled SoftGels are safe if used as directed, non-habit forming and help you sleep soundly. Includes: one 1 bottle with 100 softGels of Unisom SleepGels Nighttime Sleep-aid; one SoftGel per dose. A stressful day deserves a restful night: Unisom helps you fall asleep fast and get a good night's sleep to recharge and restore. Trust unisom, the sleep expert: the #1 pharmacist recommended OTC Sleep-Aid Brand* *Data represents brand/product selections from the 2019 Pharmacy Times Survey of Pharmacists' OTC Recommendations.
BrandUnisom #ad
ManufacturerAmazonUs/CHMZ7 #ad
Height4.5 Inches
Length2.25 Inches
Weight0.21 Pounds
Width2.25 Inches
Part Number00652
Model00652

4. Equate

#ad

Nighttime Sleep Aid 25 mg, 100 Mini-Caplets Pack of 4, Equate

#ad
Equate #ad - Diphenhydramine HCl 25 milligram. Compare to tylenol Simply Sleep Active Ingredient. Total of 400 mini-caplets in this 4 pack. Does not contain pain reliever. For a restful night's sleep.
BrandEquate #ad
ManufacturerEquate #ad
Weight0.4 Pounds

5. Wellness Basics

#ad

Wellness Basics Maximum Strength Sleep-Aid Diphenhydramine Softgel Twin Pack, 192 Count

#ad
Wellness Basics #ad - Safe, non-habit forming. Liquid Filled soft gels. Maximum strength Nighttime sleep aid. Compare to the active ingredient in Unisom Sleep Gels.
BrandWellness Basics #ad
ManufacturerPL Developments #ad
Height3.73 Inches
Length4.18 Inches
Weight0.35 Pounds
Width2.09 Inches

6. Equate

#ad

Sleep Aid 50 mg, 96 Softgels Compare to Unisom, Maximum Strength, Equate

#ad
Equate #ad - 96 softgels. Diphenhydramine HCl, 50 mg. Compare to maximum Strength Unisom SleepGels Active Ingredient. Product, Packaging May Vary. Nighttime Softgels.
BrandEquate #ad
ManufacturerWal-Mart Stores, Inc. #ad
Height3.39 Inches
Length1.85 Inches
Weight0.18 Pounds
Width1.85 Inches
Part Number078742003269-1

7. Simply Sleep

#ad

Non-Habit Forming, Simply Sleep Nighttime Sleep Aid Caplets with 25 mg Diphenhydramine HCl, 100 ct

#ad
Simply Sleep #ad - Each caplet of this adult sleep aid contains 25 mg of diphenhydramine hydrochloride as the active ingredient and can be used by adults and children ages 12 years and older. Adults and children over 12 years and over can take 2 caplets at bedtime if needed or as directed by a doctor.

100-count bottle of simply sleep nighttime Sleep Aid to help relieve occasional sleeplessness by easing you into sleep so you wake up feeling refreshed and ready for your day. Dream a little dream and get a restful night's sleep with this nighttime sleeping aid that helps you fall asleep quickly. This nighttime adult sleep aid helps you get to sleep and stay asleep.

From the makers of extra strength Tylenol PM, Simply Sleep can help you fall asleep when pain isn't what is keeping you up. Simply sleep can be used for the relief of occasional sleeplessness this nighttime sleep aid is non-habit forming when used as directed. For safe storage of this sleep aid medication, we recommend putting up and away after every use and keeping products out of sight of young children.
BrandSimply Sleep #ad
ManufacturerTylenol #ad
Height20 Inches
Length20 Inches
Weight0.02 Pounds
Width40 Inches
Part Number308431000
Model308431000